Journal of Mathematics and Statistics

Some Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric Spaces

Sahar Mohamed Ali Abou Bakr

DOI : 10.3844/jmssp.2017.319.324

Journal of Mathematics and Statistics

Volume 13, Issue 4

Pages 319-324


This paper adjusts conditions on new defined given the name {a, d, c; r} ctype of contraction mappings on complete quasi metric space, confirms that there is only one fixed of any of these mappings with these adjustments, extends and generalizes results given in some previous research papers, and then builds a convergence theorem for a sequence of fixed points of {Sn}nN;{wn*}nN to the unique fixed of S; w, provided that limn→∞  Sn(w) = S(w).


© 2017 Sahar Mohamed Ali Abou Bakr. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.